RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 8  


Estimates for integral norms of polynomials on spaces with convex measures
L. M. Arutyunyan, E. D. Kosov
3
Estimates for the Green's function and parameters of exponential dichotomy of a hyperbolic operator semigroup and linear relations
A. G. Baskakov
23
Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type
D. V. Gorbachev, V. I. Ivanov
63
Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains
L. M. Kozhevnikova, A. A. Khadzhi
99
On spectral synthesis on element-wise compact Abelian groups
S. S. Platonov
127
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019